Asymptotic base loci via Okounkov bodies

Sung Rak Choi, Yoonsuk Hyun, Jinhyung Park, Joonyeong Won

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

An Okounkov body is a convex subset of Euclidean space associated to a divisor on a smooth projective variety with respect to an admissible flag. In this paper, we recover the asymptotic base loci from the Okounkov bodies by studying various asymptotic invariants such as the asymptotic valuations and the moving Seshadri constants. Consequently, we obtain the nefness and ampleness criteria of divisors in terms of the Okounkov bodies. Furthermore, we compute the divisorial Zariski decomposition by the Okounkov bodies, and find upper and lower bounds for moving Seshadri constants given by the size of simplexes contained in the Okounkov bodies.

Original languageEnglish
Pages (from-to)784-810
Number of pages27
JournalAdvances in Mathematics
Volume323
DOIs
Publication statusPublished - 2018 Jan 7

Bibliographical note

Funding Information:
S. Choi and J. Park were partially supported by the National Research Foundation of Korea (NRF) grant funded by the Korea government (Ministry of Science and ICT) ( NRF-2016R1C1B2011446 ). J. Won was partially supported by IBS-R003-D1 , Institute for Basic Science in Korea .

Publisher Copyright:
© 2017 Elsevier Inc.

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Asymptotic base loci via Okounkov bodies'. Together they form a unique fingerprint.

Cite this